# SDR FDEA2020073081694

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 7,064 hours, 3,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T6104
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 621BB CRACKED AT FASTENER HOLE REPAIRED RH WING PANEL 621BB IAW B767-300 SRM: 57-41-01-2R & 51-70-08-0G WITH A P  PERMANENT REPAIR.  MINOR REPAIR
